CERTAIN CLASS OF EULERIAN INTEGRALS WITH THE MULTIVARIABLE I-FUNCTION DEFINED BY NAMBISAN
Journal Title: Journal of Ramanujan Society of Mathematics and Mathematical Sciences - Year 2017, Vol 6, Issue 1
Abstract
In this paper, rst we evaluate a class of MacRobert's integral associ- ated with the multivariable I-function dened by Nambisan et al [3], secondly we evaluate a class of MacRobert's with. the generalized incomplete hypergeometric function, a general class of polynomials and the multivariable I-function dened by Nambisan et al [3]. We will study several particular cases.
Authors and Affiliations
FY Ayant
A DIRECT PROOF OF THE AAB-BAILEY LATTICE
The purpose of this paper is to give a direct proof of AAB-Bailey lattice.
SOME RECENT ADVANCES IN NUMBER THEORY
1. RSA Algorithm} & -1977 \\ 2. Andrew Wiles-FLT}& -1995 \\ 3. AKS Primality Test} & -2002 \\ 4. Terence-Tao AP \& Primes} & -2006 \\ 5. Yitang Zhang-``Bounded Gaps"} & -2011
COMMON FIXED POINT THEOREMS FOR WEAKLY COMPATIBLE MAPPINGS IN DISLOCATED METRIC SPACE
In this paper, we discuss the existence and uniqueness of common fixed point and some new common fixed point theorems for two pairs of weakly compatible mappings in a dislocated metric space, our results generalizes an...
DECIMAL EXPANSIONS: THEIR UNIQUENESS AND INTERESTING PATTERNS
An expression of the form o.abcd... written by arbitrarily picking up a, b, c, d ... from among 0 to 9, cannot be taken to represent the decimal expansion of a real number. In fact, the decimal expansion of every irratio...
CERTAIN NEW MODULAR EQUATIONS OF MIXED DEGREE IN THE THEORY OF SIGNATURE 3
In this paper, we establish certain new modular equations of mixed degree in the theory of signature 3, which are analogous to the Ramanujan-Russell type modular equation and the Ramanujan-Schlafli type mixed modular equ...